# SDR 20010426AP002

- Difficulty date: March 21, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: B141
- Condition: Tripped
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER AT OVERHEAD A-14 POPPED.  REPLACED SWITCH S-387, CIRCUIT BREAKER B1-21.  ALSO, REPLACED BATTERY PACK ASSEMBLY AFT CATWALK.  EMERGENCY LIGHT SYSTEM OPS CHECKS NORMAL.  REF AALA016032.  (M)
